# SDR SIMA20140613003

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,721 hours, 31,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22044005
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMELLY RECIRC FAN.  TURNED OFF RECIRC FAN IN FLIGHT, SMELL WENT AWAY.  ALSO ONE PERSON SAYS THEY HEARD A NOISE, COMPLIED WITH ETN-EM-72-034.  ODOR EVENT SEE ITEM NR 2 THIS LOG PAGE CORRECTIVE ACTION.  R & R NR 1 ACM IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD.
